# SDR CA980707071

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 213111059
- Condition: Cracked
- Location: Combustor
- Part time: 12,495 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH ENGINE TEMP AT HIGH POWER SETTINGS.  COMBUSTION LINER FOUND CRACKED AND UNZIPPED.  ALSO, THE 3RD STAGE NOZZLE VANE DAMAGED.  THERE WAS TRAILING EDGE EROSION ON 2 VANES.  ON THE COMBUSTION LINER THERE WAS SEPARATION BETWEEN LINER END AND INNER LINER.    PART TC:  12,162.
